Program of the GP Historique 2016

Program of the GP Historique 2018 soon available

    Friday, May 13th (20 minutes per group)

  • 11.30 am Drivers" briefing at the "Credit Suisse Drivers Club", Quai Antoine 1er (compulsory) followed by a lunch offered by Credit Suisse
  • 12.30 am Closing of track to public
  • 03.00 pm - 15.20 pm Race D - Formula Junior cars from 1958 to 1960 inclusive
  • 15.50 pm - 16.10 pmRace B - Pre 1961- F1 and F2 Grand Prix cars
  • 16.40 pm - 17.00 pm Race E - 1500cc - F1 Grand Prix cars from 1961 to 1965 inclusive
  • 17.30 pm - 17.50 pm Race C - Sports Racing cars raced from 1952 to 1955 inclusive
  • 19.30 pmOpening of track to public


    Saturday May 14th (20 minutes per group)

  • 06.30 am Closing of track to public
  • 08.30 am - 08.50 am Race F - F1 Grand Prix cars, from 1966 to 1972 inclusive)
  • 09.20 am - 09.40 am Race G - F1 cars from 1973 to 1976 inclusive
  • 10.10 am - 10h30 am Race D - Formula Junior cars from 1958 to 1960 inclusive
  • 11.00 am - 11.30 am Race A - Parade for pre-war Grand Prix cars - closed track
  • Parade of mythical cars & drivers by "Chopard" - closed track
  • Parade "Credit Suisse Classic Car Rally" (3 laps - 40 cars) - closed track
  • 02.30 pm - 14.50 pm Race B - Pre 1961- F1 and F2 Grand Prix cars
  • 03.20 pm - 03.40 pm Race E - 1500cc - F1 Grand Prix cars from 1961 to 1965 inclusive
  • 04.10 pm - 04.30 pm Race C - Sports Racing cars raced from 1952 to 1955 inclusive
  • 05.00 pm - 05.20 pm Race F - F1 Grand Prix cars, from 1966 to 1972 inclusive
  • 05.50 pm - 06.10 pm Race G - F1 cars from 1973 to 1976 inclusive
  • 07.30 pm Opening of track to public


    Sunday May 15th (races)

  • 07.00 am Closing of track to public
  • 09.00 am - 09.30 am Race D - Formula Junior cars from 1958 to 1960 inclusive - 10 laps or 30 minutes
  • 10.05 am - 10.35 am Race B - Pre 1961- F1 and F2 Grand Prix cars - 10 laps or 30 minutes
  • 11.10 am - 11.45 am Race E - 1500cc - F1 Grand Prix cars from 1961 to 1965 inclusive - 12 laps or 35 minutes
  • 12.20 am - 12.50 am Race A - Parade for pre-war Grand Prix cars - closed track
  • Parade of mythical cars & drivers by "Chopard" - closed track
  • 02.00 pm - 02.30 pm Race C - Sports Racing cars raced from 1952 to 1955 inclusive - 10 laps or 30 minutes
  • 03.05 pm - 03.50 pm Race F - F1 Grand Prix cars, from 1966 to 1972 inclusive - 18 laps or 45 minutes
  • 04.25 pm - 05.10 pm Race G - F1 cars from 1973 to 1976 inclusive - 18 laps or 45 minutes
  • 07.30 pm Opening of track to public
  • 08.30 pm Prize giving Gala Dinner (Black tie compulsory) "Salle des Etoiles" Sporting Monte-Carlo

Events featured in this program are subject to change and we are not responsible for any changes

Attend the Historic Grand Prix

The Grand Prix Historique de Monaco TM is a must see event that you have to anticipate. From the tickets to the hotel and the limousine or the restaurant, everything must be prepared.





The circuit traces through Monaco, the ambiance, the Prince's Palace overlooking all, the Mediterranean Sea, and F1 howling in the streets of the Principality... make this race an exceptional moment.

We are pleased to propose superb, highest quality, valuable opportunities to live and experience one of the most incredible weekends of racing in the calendar that culminates in the Formula 1 Grand prix TM on Sunday..

Check VIP hospitality offers




You prefer to watch from grandstands along the circuit.

Choose on the map and go on the shopping website to check out availability and price then book your seats for the Historic Grand Prix.

See grandstands

Next page

All information about the track of the Grand Prix Historique of Monaco : Length of the circuit, names, evolutions, ...